MathSciNet Relay Station
MathSciNet bibliographic data
MR435886 (55 #8837) 47A15 (46L15)
Azoff, Edward A. Invariant linear manifolds and the self-adjointness of operator algebras. Amer. J. Math. 99 (1977), no. 1, 121–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement